Fitting ideals for finitely presented algebraic dynamical systems

Einsiedler, M and Ward, T (2000) Fitting ideals for finitely presented algebraic dynamical systems. Aequationes Mathematicae, 60 (1-2). 1-2. pp. 57-71. ISSN 0001-9054



Copyright, Publisher and Additional Information: © Birkhäuser Verlag, Basel, 2000. This is an author produced version of a paper published in Aequationes mathematicae. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Prime Ideal; Compact Group; Local Ring; Periodic Point; Commutative Algebra
  • Published: 1 August 2000
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Aug 2019 08:25
Last Modified: 29 Aug 2019 10:41
Status: Published
Publisher: Springer International Publishing
Identification Number:

Share / Export